CureZone   Log On   Join
Re: Started on Lugol's and I feel kinda weird...
 
HarmonicCharge Views: 3,077
Published: 12 years ago
Status:       R [Message recommended by a moderator!]
 
This is a reply to # 1,537,547

Re: Started on Lugol's and I feel kinda weird...


Hang in there!

I remember when I first started Lugol's, usually the 3rd day of an increased dose was very emotional and detoxy.

At one point 3 drops for 3 days was pretty awful. Now I can take 20 drops, but even after 3 days I will still feel on the verge of tears or too emotional, or even confrontational.

At least you know that the Lugol's is doing something, and you are experiencing proof that there is someithing in your system that needs to come out!

Maybe try pulsing to give your detox pathways a breather and time to work through some of the crap the Iodine is kicking out.

Good luck!

PS Make sure to take enough minerals and selenium, I noticed a big difference when I started paying attention to that.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.438 sec, (1)